Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 94, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2013, 5:14 PM CDT for La Crosse County, Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 22, 2013, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County La Crosse County, WI
The radar
The La Crosse radar (KARX), 17 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:22 PM CDT | HAIL 0.75 | 4 N Holmen, WI | |
| Jul 22, 5:28 PM CDT | HAIL 0.75 | 4 N Holmen, WI | |
| Jul 22, 5:46 PM CDT | HAIL 0.75 | 4 N Holmen, WI | SEVERAL PERIODS OF DIME TO PENNY SIZE HAIL |
| Jul 22, 5:54 PM CDT | HAIL 1 | 4 N Holmen, WI | HAIL UP TO QUARTER SIZE. HAIL PARTIALLY COVERING THE GROUND |
| Jul 22, 6:07 PM CDT | HAIL 0.5 | Holmen, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2407 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
523
WUUS53 KARX 222214 RRA
SVRARX
WIC063-222315-
/O.NEW.KARX.SV.W.0094.130722T2214Z-130722T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH BEND TO HOUSTON...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE A HISTORY OF
FREQUENT LIGHTNING...HAIL TO 2 INCHES...AND BRIEF VERY
HEAVY RAIN.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HOLMEN AND BRICE PRAIRIE AROUND 520 PM CDT.
LA CROSSE AIRPORT AND FRENCH ISLAND AROUND 530 PM CDT.
ONALASKA AROUND 535 PM CDT.
LA CROSSE AROUND 540 PM CDT.
WEST SALEM AROUND 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4373 9126 4377 9125 4383 9127 4398 9142
4399 9133 4402 9134 4406 9132 4407 9126
4406 9125 4406 9122 4409 9120 4407 9115
4407 9091
TIME...MOT...LOC 2213Z 264DEG 22KT 4412 9116 4371 9156
HAIL...1.25IN
WIND...60MPH
$$
BAUMGARDT3 follow-up statements
649
WWUS53 KARX 222236
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT MON JUL 22 2013
WIC063-222315-
/O.CON.KARX.SV.W.0094.000000T0000Z-130722T2315Z/
LA CROSSE WI-
536 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA CROSSE
COUNTY UNTIL 615 PM CDT...
AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH BEND TO FRENCH ISLAND...AND MOVING EAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE PRODUCED HAIL
TO 2 INCHES AND FUNNEL CLOUDS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF LA CROSSE
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...MINDORO CUT...I 90 EXIT
5...THE VALLEY VIEW MALL...SEVERSON COULEE...NATHAN HILL...BURR
OAK...VETERANS MEMORIAL PARK AND COUNTY ROADS D E AND E.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4373 9126 4377 9125 4383 9127 4398 9142
4399 9133 4402 9134 4406 9132 4407 9126
4406 9125 4406 9122 4409 9120 4407 9115
4407 9091
TIME...MOT...LOC 2235Z 264DEG 22KT 4407 9105 4386 9122
HAIL...1.00IN
WIND...60MPH
$$
BAUMGARDT816
WWUS53 KARX 222259
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CDT MON JUL 22 2013
WIC063-222315-
/O.CON.KARX.SV.W.0094.000000T0000Z-130722T2315Z/
LA CROSSE WI-
559 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LA
CROSSE COUNTY UNTIL 615 PM CDT...
AT 553 PM CDT...THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS
WERE LOCATED FROM NORTH BEND TO ONALASKA...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. A NATIONAL WEATHER SERVICE
EMPLOYEE REPORTED QUARTER SIZED HAIL AT 555 PM...4 MILES NORTH OF
HOLMEN.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NATHAN HILL...MINDORO CUT...VETERANS MEMORIAL PARK AND COUNTY ROADS D
E AND E.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4384 9115 4398 9142 4399 9133 4402 9134
4406 9132 4407 9126 4406 9125 4406 9122
4409 9120 4407 9115 4407 9091
TIME...MOT...LOC 2257Z 274DEG 13KT 4406 9103 4390 9115
HAIL...1.00IN
WIND...<50MPH
$$
BAUMGARDT047
WWUS53 KARX 222310
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT MON JUL 22 2013
WIC063-222319-
/O.EXP.KARX.SV.W.0094.000000T0000Z-130722T2315Z/
LA CROSSE WI-
610 PM CDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LA CROSSE COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS CONTINUED TO WEAKEN.
HOWEVER...HEAVY RAIN...FREQUENT LIGHTNING...AND HAIL TO DIME SIZED
COULD STILL OCCUR.
LAT...LON 4384 9115 4398 9142 4399 9133 4402 9134
4406 9132 4407 9126 4406 9125 4406 9122
4409 9120 4407 9115 4407 9091
TIME...MOT...LOC 2309Z 265DEG 19KT 4402 9113
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:22 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 22, 3:22 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 322 PM CDT MON JUL 22 2013 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) ISSUED AT 322 PM CDT MON JUL 22 2013 DATA ANALYSIS HAS A DEEP 999MB LOW OVER WESTERN ONTARIO CANADA WITH A COLD FRONT EXTENDING ACROSS WESTERN LAKE MICHIGAN INTO THE TWIN CITIES AND THEN INTO WESTERN IA. RADAR WAS SHOWING SHOWERS/THUNDERSTORMS FIRING ACROSS NORTHWEST INTO WEST CENTRAL WI AHEAD OF THE FRONT. THIS CONVECTION IS EXPECTED TO CONTINUE UPSCALE TREND AND EXPAND SOUTHWARD ALONG THE FRONT OVER THE NEXT COUPLE OF HOURS AS CAPE INCREASES OUT AHEAD OF THE FRONTAL BOUNDARY. NSSL WRF AND A COUPLE OTHER WRF MODELS SHOW A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS OCCURING ALONG THIS FRONT AS IT SLIPS SOUTHEAST ACROSS THE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH THE LINE OF STORMS. AN ISOLATED TORNADO THREAT WILL BE MAINLY NORTH OF I-94 WHERE STRONGER SHEAR/STORM RELATIVE HELICITY WILL EXIST. LOOK FOR THIS FRONT AND STORMS TO PRETTY MUCH EXIT THE AREA AROUND 03Z WITH SKIES CLEARING FROM NORTHWEST TO THE SOUTHEAST AFTER MIDNIGHT. COOLER/DRIER AIR WILL FILTER INTO THE REGION ON TUESDAY AS CANADIAN HIGH PRESSURE BUILDS IN. PLAN ON HIGHS IN THE 70S WITH DEW POINTS LOWERING INTO THE LOW/MID 50S. HIGH PRESSURE WILL THEN SETTLE OVER THE REGION FOR CLEAR/CALM CONDITIONS. THIS SYNOPTIC SETUP WILL BE PRIME FOR LATE NIGHT/EARLY MORNING RIVER VALLEY FOG. BASED ON THIS SIGNAL...WENT WITH AREAS OF FOG ALONG THE WISCONSIN/MISSISSIPPI RIVER VALLEYS AND THEIR TRIBUTARIES. ALSO INCLUDED AREAS OF FOG IN THE CRANBERRY BOG COUNTRY OF CENTRAL WISCONSIN WHERE OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE MIDDLE 40S. LOW TO MIDDLE 50S ARE EXPECTED ELSEWHERE ACROSS THE FORECAST AREA. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 322 PM CDT MON JUL 22 2013 AFTER SOME EXPECTED MORNING FOG WEDNESDAY...MODELS HINTING AT DECAYING SHRA/TS ACTIVITY MOVING TOWARD THE AREA FROM THE NORTHERN PLAIN AHEAD OF A MID-LEVEL SHORTWAVE TROUGH. DID INCLUDE A SMALL-END SLIGHT CHANCE SHRA/TS ACROSS NORTH CENTRAL WI INTO SOUTHEAST MN/NORTHEAST IA. LOOK OF THAT MID-LEVEL TROUGH AND ASSOCIATED COLD FRONT TO MOVE INTO THE REGION WEDNESDAY NIGHT/THURSDAY WITH A GENERAL INCREASE IN 850MB MOISTURE TRANSPORT. BY THURSDAY AFTERNOON NAM IS INDICATING 0-1KM MLCAPE INCREASING INTO THE 1000-200J/KG RANGE WITH 0-3KM BULK SHEAR IN THE 20-25KT RANGE. WITH COOLING ALOFT...SEEMS LIKE HAIL WOULD BE THE MAIN THREAT WITH THE STRONGER CONVECTION. WILL HAVE TO KEEP AND EYE ON THIS FOR THE POSSIBILITY OF SOME ISOLATED SEVERE CONVECTION. MODELS SHOWING THIS FRONTAL BOUNDARY THEN LAYS UP WEST TO EAST ACROSS SOUTHERN WI INTO NORTHERN IA THURSDAY NIGHT FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. CARRIED SHRA/TS CHANCES INTO FRIDAY...BUT WOULD BE SURPRISED IF SUBSEQUENT FORECAST BECOME DRIER AS MODELS BEGINNING TO INDICATE A SOUTHWARD SURGE OF THE FRONT OUT OF THE AREA. A FEW SHOWERS AND STORMS COULD STILL BE POSSIBLE ACROSS SOUTHERN WI/NORTHEAST IA SATURDAY AS COLD AIR ALOFT AND AN EMBEDDED TROUGH ROTATES THROUGH THAT AREA. FOR SATURDAY NIGHT THROUGH MONDAY...WEATHER APPEARS DRY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. AS FOR TEMPERATURES...COOLER THAN NORMAL READING ARE EXPECTED AS COLDER NORTHWEST FLOW TAKES HOLD ACROSS THE AREA WEDNESDAY THROUGH SATURDAY. PLAN ON HIGHS IN THE 70S FOR WEDNESDAY THROUGH FRIDAY WITH THE COOLEST DAY LOOKING TO BE ON SATURDAY WITH HIGHS RANGING FROM 69 TO 76 DEGREES. SOME REBOUND IN TEMPERATURES SHOULD OCCUR SUNDAY/MONDAY AS HEIGHTS BUILD OVER THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1232 PM CDT MON JUL 22 2013 APPROACHING COLD FRONT WILL LIKELY BRING WINDOW OF CONVECTION THAT COULD BRING TEMPORARY MVFR CONDITIONS UNTIL PASSAGE EARLY THIS EVENING. NORMAL VEERING WIND SHIFT EXPECTED WITH FRONT AS WELL. QUESTIONS TO WHAT DEGREE STRATUS FIELD IN BROAD COLD AIR ADVECTION BEHIND FRONT WILL HOLD TOGETHER AND IMPACT AVIATION TONIGHT. VERY CELLULAR NATURE TO CLOUDS SUGGEST MORE DIURNAL BUT FEEL THERE WILL LIKELY BE A WINDOW OF LOWER CEILINGS BEFORE IT DISSIPATES. COULD SEE SOME REFORM LATER TUESDAY AS WELL IN COLDER AIR ALOFT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...SHEA
Hazardous weather outlook, Jul 22, 3:19 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT MON JUL 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-231200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 319 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WERE GROWING AROUND THE AREA AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH NOT ALL AREAS WILL SEE THIS STORM ACTIVITY... THE STRONGER STORMS THAT MOVE SOUTHEAST THROUGH THE AREA WILL HAVE THE POTENTIAL TO PRODUCE HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. LIGHTNING IS ANOTHER THREAT. THESE STORMS WILL AFFECT PARTS OF THE AREA THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH SUNDAY. MOST OF THE STORMS DURING THIS PERIOD WILL LIKELY BE NON-SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED AT TIMES THROUGH 8 PM THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ/SHEA
In the hours before
Local storm report, Jul 22, 4:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 4 N CHESTER 43.55N 92.36W
07/22/2013 M50 MPH FILLMORE MN TRAINED SPOTTER
&&
ZTLocal storm report, Jul 22, 4:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL FOUNTAIN 43.74N 92.13W
07/22/2013 M2.00 INCH FILLMORE MN PUBLIC
FACEBOOK POST. TIME ESTIMATED VIA RADAR.
&&
ZTLocal storm report, Jul 22, 4:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FUNNEL CLOUD 2 SE FOUNTAIN CITY 44.10N 91.67W
07/22/2013 BUFFALO WI TRAINED SPOTTER
SPOTTER REPORTS FUNNEL CLOUD OVER MISSISSIPPI RIVER
BETWEEN GOODVIEW AND FOUNTAIN CITY. ROTATION CONFIRMED BY
ANOTHER LAW ENFORCEMENT OFFICER.
&&
MWLocal storm report, Jul 22, 5:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL RUSHFORD 43.81N 91.75W
07/22/2013 M1.75 INCH FILLMORE MN LAW ENFORCEMENT
&&
ZTLocal storm report, Jul 22, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
508 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 N TREMPEALEAU 44.04N 91.44W
07/22/2013 M0.88 INCH TREMPEALEAU WI AMATEUR RADIO
DIME TO NICKEL SIZE HAIL REPORTED AT PEROT STATE PARK
&&
MWLocal storm report, Jul 22, 5:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL PICKWICK 43.98N 91.60W
07/22/2013 M0.75 INCH WINONA MN EMERGENCY MNGR
&&
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 4:30 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 60 min |
| Jul 22, 5:14 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 61 min |
| Jul 22, 5:24 PM CDT | Tornado Warning | ARX | Trempealeau | 36 min |
| Jul 22, 5:25 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 35 min |
| Jul 22, 6:39 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.